# SDR ASAA2013031894225

- Difficulty date: March 18, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 47,158 hours, 26,343 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602312A
- Part serial: PC165
- Condition: Chafed
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT INBD T/E WEDGE LOWER SURFACE IS CHAFED ON A PREVIOUS REPAIR.   REPAIRED RT WING NR 5 SLAT INBD T/E WEDGE LOWER SURFACE IAW SRM 51 70 10, REPAIR 4.
